# SDR UIEA2019071704778

- Difficulty date: July 10, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,768 hours, 18,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 6:30 INTO FLIGHT AT FL360, RT PACK TEMP EICAS MSG. ( ACCOMPLISHED FIM 21-51 TREE 803, (PACK TEMP CNTRAL BITE) FAULTED TEMP CONTROL VALVE. RESET OK, FAULT ERASED. OPS CK OF RT PACK ON GROUND OK PER AMM 21-51-00.  )
